MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 TOTAL HIP BALL 32MM +5; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS

DEPUY ORTHOPAEDICS, INC. 1818910 TOTAL HIP BALL 32MM +5; LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Catalog Number 101468000
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Necrosis (1971); Scar Tissue (2060); Discomfort (2330); Osteolysis (2377); Not Applicable (3189)
Date of Event 09/01/2005
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.The reporter is an attorney.
 
Event or Problem Description
Pfs and medical records received.Pfs alleges discomfort, asymmetric wear and instability.After review of medical records for the mdr reportability patient was revised due to failed acetabular component.Revision notes reported of large amount of scar tissue , osteolysis, 2 peripheral screws were removed, and found the cup to be loose.Clinical visits reported of loose acetabular cup, and osteolytic defect.Doi: (b)(6) 2004; dor: (b)(6) 2005; (left hip).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
TOTAL HIP BALL 32MM +5
Common Device Name
LARGE TAPER FEMORAL HEADS : HIP METAL FEMORAL HEADS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7796963
Report Number1818910-2018-67126
Device Sequence Number2060922
Product Code JDI
UDI-Device Identifier10603295001263
UDI-Public10603295001263
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K853655
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2004
Device Explanted Year2005
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/08/2009
Device Catalogue Number101468000
Device Lot Number1174862
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/26/2018
Supplement Date Received by Manufacturer11/26/2018
Initial Report FDA Received Date08/20/2018
Supplement Report FDA Received Date11/30/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age36 YR